Normal neighborhood spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 45 (1971), pp. 95-97.
@article{RSMUP_1971__45__95_0,
     author = {Thampuran, D. V.},
     title = {Normal neighborhood spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {95--97},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {45},
     year = {1971},
     zbl = {0235.54001},
     mrnumber = {315643},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1971__45__95_0/}
}
TY  - JOUR
AU  - Thampuran, D. V.
TI  - Normal neighborhood spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1971
DA  - 1971///
SP  - 95
EP  - 97
VL  - 45
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1971__45__95_0/
UR  - https://zbmath.org/?q=an%3A0235.54001
UR  - https://www.ams.org/mathscinet-getitem?mr=315643
LA  - en
ID  - RSMUP_1971__45__95_0
ER  - 
%0 Journal Article
%A Thampuran, D. V.
%T Normal neighborhood spaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1971
%P 95-97
%V 45
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1971__45__95_0
Thampuran, D. V. Normal neighborhood spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 45 (1971), pp. 95-97. http://www.numdam.org/item/RSMUP_1971__45__95_0/

[1] Kelley, J.L.: General Topology, Princeton (1968). | MR | Zbl